ANZIAM  J.  44 (2003), 595-607
A new trust region method for nonsmooth equations

Y. F. Yang
  College of Mathematics and Econometrics
  Hunan University
  Changsha 410082

We propose a new trust region algorithm for solving the system of nonsmooth equations $F(x)=0$ by using a smooth function satisfying the Jacobian consistency property to approximate the nonsmooth function $F(x)$. Compared with existing trust region methods for systems of nonsmooth equations, the proposed algorithm possesses some nice convergence properties. Global convergence is established and, in particular, locally superlinear or quadratical convergence is obtained if $F$ is semismooth or strongly semismooth at the solution.
Download the article in PDF format (size 114 Kb)

TeXAdel Scientific Publishing ©  Australian MS